# SDR CA020531010

- Difficulty date: January 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING BEFORE A/C CAME TO FULL STOP,  RT OUTBOARD TIRE BLEW.  WAITED ON RWY FOR INSPECTION AND TO ALLOW TIRES TO COOL DOWN.  JUST BEFORE A/C CAME TO FULL STOP IT FELT AS IF BRAKES LOCKED. HAPPENED TWICE IN SHORT SEQUENCE.  LAST TIME WITH LOUD BANG,  WITH SMOKE OUTSIDE A/C.   COULD SMELL BURNED RUBBER.  LANDING & RETARDATION NORMAL.   MAIN WHEELS NR 3 & 4 REPLACED IAW AMM 32-41-01. A/C RELEASED FOR SERVICE.  BRAKE PROBLEMS REOCCURRED NEXT DAY WHEN INBOARD ANTI SKID FAULT CAME ON DURING LANDING ROLL.  A WIRE FAULT IN PLUG P41 FOUND. WIRES REPLACED & TEST PERFORMED IAW AMM 32-46-00 WITHOUT REMARKS.
